Alert archive / Georgia / Heat Advisories in 2011
Heat Advisory 3, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Jul 22, 2011, 3:59 AM EDT for 23 counties in Georgia. It took effect at Jul 22, 2011, 12:00 PM EDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2011, 3:59 AM EDT (07:59 UTC)
- In effect from
- Jul 22, 2011, 12:00 PM EDT
- Expired
- Jul 23, 2011, 8:00 PM EDT
- In force
- 32 hr
- Issued by
- NWS Atlanta, GA
All 23 counties
Baldwin County, GA, Clarke County, GA, Dodge County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Madison County, GA, Montgomery County, GA, Oconee County, GA, Oglethorpe County, GA, Taliaferro County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Warren County, GA, Washington County, GA, Wheeler County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 58 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2930 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
476 WWUS72 KFFC 220759 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 AM EDT FRI JUL 22 2011 ...HEAT INDICES OF 105 TO 107 EXPECTED ACROSS EASTERN GEORGIA TODAY... AS AN UPPER LEVEL RIDGE CONTINUES TO DOMINATE...HOT TEMPERATURES WILL CONTINUE ACROSS GEORGIA. CONDITIONS ARE EXPECTED TO WORSEN SLIGHTLY ACROSS EASTERN GEORGIA TODAY AND SATURDAY AS HEAT INDICES WILL REACH 105 TO 107 DEGREES BOTH DAYS. IN ADDITION...LOW TEMPERATURES WILL ONLY DROP TO AROUND 75 DEGREES AT NIGHT. GAZ027-036>039-050-051-061-062-073>076-084>086-097-098-109>113- 221600- /O.NEW.KFFC.HT.Y.0003.110722T1600Z-110724T0000Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-GREENE-TALIAFERRO-HANCOCK- WARREN-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-JOHNSON- EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...SWAINSBORO... DUBLIN...VIDALIA 359 AM EDT FRI JUL 22 2011 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT SATURDAY. * TEMPERATURE: TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S WITH HEAT INDICES OF 105 TO 107. LOW TEMPERATURES OVERNIGHT WILL BE 74-76 DEGREES. * IMPACTS: HOT TEMPERATURES WILL MAKE CONDITIONS HAZARDOUS FOR OUTDOOR ACTIVITIES AND THOSE WITHOUT AIR CONDITIONING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
7 follow-up statements
027 WWUS72 KFFC 221455 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1055 AM EDT FRI JUL 22 2011 ...HEAT INDICES OF 105 TO 107 EXPECTED ACROSS EASTERN GEORGIA TODAY... AS AN UPPER LEVEL RIDGE CONTINUES TO DOMINATE...HOT TEMPERATURES WILL CONTINUE ACROSS GEORGIA. CONDITIONS ARE EXPECTED TO WORSEN SLIGHTLY ACROSS EASTERN GEORGIA TODAY AND SATURDAY AS HEAT INDICES WILL REACH 105 TO 107 DEGREES BOTH DAYS. IN ADDITION... LOW TEMPERATURES WILL ONLY DROP TO AROUND 75 DEGREES AT NIGHT. GAZ027-036>039-050-051-061-062-073>076-084>086-097-098-109>113- 222300- /O.CON.KFFC.HT.Y.0003.110722T1600Z-110724T0000Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-GREENE-TALIAFERRO-HANCOCK- WARREN-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-JOHNSON- EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...SWAINSBORO... DUBLIN...VIDALIA 1055 AM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY. * TEMPERATURE: TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S WITH HEAT INDICES OF 105 TO 107. LOW TEMPERATURES OVERNIGHT WILL BE 74-76 DEGREES. * IMPACTS: HOT TEMPERATURES WILL MAKE CONDITIONS HAZARDOUS FOR OUTDOOR ACTIVITIES AND THOSE WITHOUT AIR CONDITIONING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER... THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
067 WWUS72 KFFC 221933 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT FRI JUL 22 2011 ...HEAT INDICES OF 105 TO 107 EXPECTED ACROSS EASTERN GEORGIA SATURDAY... AN UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE WEATHER PATTERN FOR THE SOUTHEASTERN U.S. AS A RESULT...HIGH TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL COMBINE TO PRODUCE HEAT INDEX VALUES OF 105 TO 107 DEGREES SATURDAY...MAINLY ACROSS EASTERN GEORGIA. LOW TEMPERATURES WILL DROP TO AROUND 75 DEGREES TONIGHT...ADDING STRESS TO THOSE WHO DO NOT HAVE ADEQUATE COOLING IN THEIR HOMES OR WORKPLACES. GAZ027-036>039-050-051-061-062-073>076-084>086-097-098-109>113- 230745- /O.CON.KFFC.HT.Y.0003.000000T0000Z-110724T0000Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-GREENE-TALIAFERRO-HANCOCK- WARREN-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-JOHNSON- EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...SWAINSBORO... DUBLIN...VIDALIA 333 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY. * TEMPERATURE: TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S WITH HEAT INDICES OF 105 TO 107. LOW TEMPERATURES OVERNIGHT WILL BE 74-76 DEGREES. * IMPACTS: HIGH TEMPERATURE AND RELATIVE HUMIDITES WILL CONTRIBUTE TO HAZARDOUS CONDITIONS FOR THOSE WORKING OUTDOORS AND/OR THOSE WITHOUT AIR CONDITIONING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER... THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
476 WWUS72 KFFC 230144 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 944 PM EDT FRI JUL 22 2011 ...HEAT INDICES OF 105 TO 107 EXPECTED ACROSS EASTERN GEORGIA SATURDAY... AN UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE WEATHER PATTERN FOR THE SOUTHEASTERN U.S. AS A RESULT...HIGH TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL COMBINE TO PRODUCE HEAT INDEX VALUES OF 105 TO 107 DEGREES SATURDAY...MAINLY ACROSS EASTERN GEORGIA. LOW TEMPERATURES WILL DROP TO AROUND 75 DEGREES TONIGHT...ADDING STRESS TO THOSE WHO DO NOT HAVE ADEQUATE COOLING IN THEIR HOMES OR WORKPLACES. GAZ027-036>039-050-051-061-062-073>076-084>086-097-098-109>113- 230945- /O.CON.KFFC.HT.Y.0003.000000T0000Z-110724T0000Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-GREENE-TALIAFERRO-HANCOCK- WARREN-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-JOHNSON- EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...SWAINSBORO... DUBLIN...VIDALIA 944 PM EDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY. * TEMPERATURE: TEMPERATURES SATURDAY AFTERNOON WILL BE IN THE UPPER 90S WITH HEAT INDICES OF 105 TO 107. LOW TEMPERATURES OVERNIGHT WILL BE 74 TO 76 DEGREES. * IMPACTS: HIGH TEMPERATURE AND RELATIVE HUMIDITES WILL CONTRIBUTE TO HAZARDOUS CONDITIONS FOR THOSE WORKING OUTDOORS AND/OR THOSE WITHOUT AIR CONDITIONING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER... THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
952 WWUS72 KFFC 230646 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 246 AM EDT SAT JUL 23 2011 ...HEAT INDICES OF 105 TO 107 EXPECTED ACROSS EASTERN GEORGIA SATURDAY... AN UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE WEATHER PATTERN FOR THE SOUTHEASTERN U.S. AS A RESULT...HIGH TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL COMBINE TO PRODUCE HEAT INDEX VALUES OF 105 TO 107 DEGREES SATURDAY...MAINLY ACROSS EASTERN GEORGIA. LOW TEMPERATURES WILL DROP TO AROUND 75 DEGREES TONIGHT...ADDING STRESS TO THOSE WHO DO NOT HAVE ADEQUATE COOLING IN THEIR HOMES OR WORKPLACES. GAZ027-036>039-050-051-061-062-073>076-084>086-097-098-109>113- 231500- /O.CON.KFFC.HT.Y.0003.000000T0000Z-110724T0000Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-GREENE-TALIAFERRO-HANCOCK- WARREN-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-JOHNSON- EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...SWAINSBORO... DUBLIN...VIDALIA 246 AM EDT SAT JUL 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * TEMPERATURE: TEMPERATURES SATURDAY AFTERNOON WILL BE IN THE UPPER 90S WITH HEAT INDICES OF 105 TO 107. LOW TEMPERATURES THIS MORNING WILL BE AROUND 75 DEGREES. * IMPACTS: HIGH TEMPERATURE AND RELATIVE HUMIDITIES WILL CONTRIBUTE TO HAZARDOUS CONDITIONS FOR THOSE WORKING OUTDOORS AND/OR THOSE WITHOUT AIR CONDITIONING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER... THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
037 WWUS72 KFFC 230654 CCA NPWFFC URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 252 AM EDT SAT JUL 23 2011 ...HEAT INDICES OF 105 TO 107 EXPECTED ACROSS EASTERN GEORGIA TODAY... AN UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE WEATHER PATTERN FOR THE SOUTHEASTERN U.S. AS A RESULT...HIGH TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL COMBINE TO PRODUCE HEAT INDEX VALUES OF 105 TO 107 DEGREES TODAY...MAINLY ACROSS EASTERN GEORGIA. LOW TEMPERATURES WILL DROP TO AROUND 75 DEGREES THIS MORNING...ADDING STRESS TO THOSE WHO DO NOT HAVE ADEQUATE COOLING IN THEIR HOMES OR WORKPLACES. GAZ027-036>039-050-051-061-062-073>076-084>086-097-098-109>113- 231515- /O.COR.KFFC.HT.Y.0003.000000T0000Z-110724T0000Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-GREENE-TALIAFERRO-HANCOCK- WARREN-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-JOHNSON- EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...SWAINSBORO... DUBLIN...VIDALIA 252 AM EDT SAT JUL 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * TEMPERATURE: TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S WITH HEAT INDICES OF 105 TO 107. LOW TEMPERATURES THIS MORNING WILL BE AROUND 75 DEGREES. * IMPACTS: HIGH TEMPERATURE AND RELATIVE HUMIDITIES WILL CONTRIBUTE TO HAZARDOUS CONDITIONS FOR THOSE WORKING OUTDOORS AND/OR THOSE WITHOUT AIR CONDITIONING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER... THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
601 WWUS72 KFFC 231446 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1046 AM EDT SAT JUL 23 2011 ...HEAT INDEX VALUES OF 105 TO 107 EXPECTED ACROSS EASTERN GEORGIA TODAY... AN UPPER LEVEL RIDGE CONTINUES TO DOMINATE THE WEATHER PATTERN FOR THE SOUTHEASTERN U.S. AS A RESULT...HIGH TEMPERATURES AND HIGH RELATIVE HUMIDITIES WILL COMBINE TO PRODUCE HEAT INDEX VALUES OF 105 TO 107 DEGREES TODAY...MAINLY ACROSS EASTERN GEORGIA. GAZ027-036>039-050-051-061-062-073>076-084>086-097-098-109>113- 232300- /O.CON.KFFC.HT.Y.0003.000000T0000Z-110724T0000Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-GREENE-TALIAFERRO-HANCOCK- WARREN-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-JOHNSON- EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...SWAINSBORO... DUBLIN...VIDALIA 1046 AM EDT SAT JUL 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR PORTIONS OF EASTERN GEORGIA... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * TEMPERATURE: TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S WITH HEAT INDEX VALUES OF 105 TO 107. LOW TEMPERATURES THIS MORNING WILL BE AROUND 75 DEGREES. * IMPACTS: HIGH TEMPERATURE AND RELATIVE HUMIDITIES WILL CONTRIBUTE TO HAZARDOUS CONDITIONS FOR THOSE WORKING OUTDOORS AND/OR THOSE WITHOUT AIR CONDITIONING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER... THE ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES... AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
317 WWUS72 KFFC 240002 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 802 PM EDT SAT JUL 23 2011 GAZ027-036>039-050-051-061-062-073>076-084>086-097-098-109>113- 240115- /O.EXP.KFFC.HT.Y.0003.000000T0000Z-110724T0000Z/ MADISON-CLARKE-OCONEE-OGLETHORPE-WILKES-GREENE-TALIAFERRO-HANCOCK- WARREN-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-WILKINSON-JOHNSON- EMANUEL-LAURENS-TREUTLEN-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...SWAINSBORO... DUBLIN...VIDALIA 802 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE HEAT ADVISORY THAT HAS BEEN IN EFFECT FOR EAST CENTRAL GEORGIA WILL EXPIRE AT 8 PM EDT THIS EVENING. NO FURTHER HEAT ADVISORIES ARE IN EFFECT FOR NORTH OR CENTRAL GEORGIA AT THIS TIME. $$ 19
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 22, 1:33 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jul 22, 1:33 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 133 AM EDT FRI JUL 22 2011 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... /ISSUED AT 755 PM EDT THU JUL 21 2011/ LATEST MODEL RUN MAINTAIN SURFACE TROUGH ACROSS NORTH CENTRAL GEORGIA THROUGH THE PERIOD AS A SERIES OF WEAK DISTURBANCES MOVE ACROSS THE OHIO/TENNESSEE VALLEY REGION. WILL CONTINUE PREVIOUS FORECAST TREND WITH ISOLATED TO SCATTERED SHOWERS/THUNDERSTORMS ACROSS THE COUNTY WARNING AREA THROUGH THE PERIOD...WITH HIGHEST POPS NORTH (ESPECIALLY) EXTREME NORTH WHERE MODELS SHOW BEST MOISTURE AND UPPER SUPPORT. HOT TEMPERATURES ALSO CONTINUING. WITH AFTERNOON READINGS WELL INTO THE 90S AND HIGH HUMIDITY...MAY SEE HEAT INDICES APPROACH ADVISORY CRITERIA DURING THE AFTERNOON (ESPECIALLY OVER EAST CENTRAL GEORGIA). HOWEVER...WITH OVERNIGHT LOWS FALLING SHORT OF CRITERIA WILL HOLD OFF ON HEAT ADVISORY. LATER SHIFTS WILL DEFINITELY NEED TO RE-EVALUATE. .LONG TERM /SUNDAY THROUGH THURSDAY/... /ISSUED AT 755 PM EDT THU JUL 21 2011/ NO CHANGES MADE TO THE EXTENDED WITH PROGS HINTING AT THE SURFACE TROUGH MEANDERING ACROSS THE REGION THROUGH THE PERIOD. LATEST GFS RUN NOW BACKING OFF ON FRONT PUSHING INTO OUR REGION BY MID WEEK. BOTH GFS AND ECMWF KEEP THE BOUNDARY JUST NORTH OF THE STATE AND CURRENT FORECAST WITH CHANCE POPS STILL LOOK IN LINE. TEMPERATURES WELL INTO THE 90S LOOK TO CONTINUE WITH LOWS IN THE LOWER AND MIDDLE 70S. && .AVIATION... 06Z UPDATE... A PERSISTENCE FORECAST WILL CONTINUE AS THERE WILL BE NO CHANGE IN THE ATMOSPHERE OVER THE FORECAST AREA THROUGH 06Z SAT. CIRRUS FROM YESTERDAYS EVENING CONVECTION WILL DISSIPATE SLOWLY THROUGH 12Z WITH CU REDEVELOPING. BEST CHANCE FOR SCATTERED CONVECTION WILL BE AFTER 18Z AND WILL CONTINUE WITH CB. WINDS WILL REMAIN NEAR CALM THROUGH 12Z THEN SOUTHWEST LESS THAN 10 KTS DURING THE DAY...BECOMING NEAR CALM AGAIN AFTER SUNSET. //ATL CONFIDENCE...06Z UPDATE... HIGH CONFIDENCE ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 98 72 98 / 20 20 20 20 ATLANTA 75 94 75 94 / 30 20 20 20 BLAIRSVILLE 71 90 70 90 / 30 30 30 30 CARTERSVILLE 72 94 71 96 / 30 30 30 30 COLUMBUS 74 95 74 94 / 20 20 20 20 GAINESVILLE 74 95 74 95 / 30 30 30 20 MACON 74 97 74 97 / 20 20 20 20 ROME 73 95 72 95 / 30 30 30 30 PEACHTREE CITY 71 94 71 94 / 20 20 20 20 VIDALIA 76 97 77 97 / 20 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 49
Hazardous weather outlook, Jul 21, 10:45 PM EDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 PM EDT THU JUL 21 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1045 PM EDT THU JUL 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS OVER NORTH GEORGIA. .SYNOPSIS... UPPER LEVEL HIGH PRESSURE CENTERED OVER THE TENNESSEE VALLEY WILL PRODUCE A LIGHT NORTHEAST FLOW ALOFT OVER GEORGIA. A WEAK UPPER LEVEL DISTURBANCE OVER THE NORTH CAROLINA AND THE NORTHEAST GEORGIA MOUNTAINS MAY STILL PRODUCE A FEW THUNDERSTORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND BRIEF HEAVY RAIN...THROUGH TONIGHT. THE AREA MOST LIKELY TO HAVE A FEW THUNDERSTORMS WILL BE NORTH OF A LINE FROM ATLANTA TO ATHENS. .DISCUSSION... THE ATMOSPHERE WILL GRADUALLY STABILIZE TONIGHT. OUTFLOW BOUNDARIES FROM THE EARLY EVENING THUNDERSTORMS WILL COMBINE WITH THE UPPER LEVEL DISTURBANCE AND MAY STILL PRODUCE A FEW THUNDERSTORMS OVER NORTH GEORGIA. CAPES WILL LOWER TO 1000 WITH LIFTED INDICES OF MINUS 3. SEVERE THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:22 PM EDT | Special Weather Statement | FFC | Banks | 23 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.